MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55740107545
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Back pain (4895)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having transforaminal lumbar interbody fusion spinal therapy at l3/4 and l4/5.It was reported that the implant backed out at the l4/5 level.There was a lack of solid fusion at the affected level.The patient was scheduled for additional surgery to remove the implant at a later date.It was unknown if there were any patient symptoms or complications as a result of the event.Additional information received from the manufacturing representative that the revision surgery performed on (b)(6) 2026.Patient had lingering back pain post operatively.Patient had a pre-operative diagnosis of lumbar radiculopathy needing a l3-l5 fusion.Additional information received from the manufacturing representative that the 2 screws were loosened and they were explanted on the revision surgery performed on (b)(6) 2026.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24659802
Report Number2647346-2026-00154
Device Sequence Number5055293
Product Code KWP
UDI-Device Identifier00643169052116
UDI-Public(01)00643169052116(17)291021(10)H5983418
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55740107545
Device Catalogue Number55740107545
Device Lot NumberH5983418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexUnknown
Patient Weight80 KG